# SDR DALA2016040502568

- Difficulty date: April 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,091 hours, 21,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 389-503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB BS 389-503 UPPER AND LOWER SURFACES, HAS SEVERAL AREAS OF CORROSION.  INSTALLED NEW CUSP WEB IAW SRM 51-41-02, SRM 51-41-01 AND SRM 51-41-05.
